Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Acid Reflex/IBS
Nov 29, 2004

Hi. I am back on meds after a few years. After 1 month of meds I am undectable and my TCells are at 146. I am taking Combivir 2x daily, Viread 300mg 1x daily and SMZ/TMP Double Str Tab. 1x every other day. My doc is excitied with the progress already and wants me to continue. I was diagonosed with IBS 6mon ago. Any now I am suffer with Acid Reflex. I am taking Nexum however isnt working and now started Prilosec. My doc told me to go to a Gastro doc. I am thinking if any natural remdies would work or if you many have any other suggestions. This has been really uncomfortable for me let alone dealing with Aids and IBS and now Acid Reflex. Please help - Thanks in advance - David

Response from Dr. Henry

I assume you have been checked for H pylori infection? Stress management, exercise, increased fiber and diet changes, increases intake of water and less soda pop/caffeine/alcohol, evaluation for lactose intolerance--all can help GI symptoms of certain patients which requires patience to sort out and expertise (I often seek GI consultation). I have littke experience with COmbivir/Viread-I wold be concerned about its long-term potency. KH



Previous
Second Hand Pot Smoke Possible Interaction with Sustiva?
Next
CRAWLING SENSATION UNDER SKIN

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement